Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

CUSP FORMS WITH RATIONAL EVEN PERIODSopen access

Authors
Choi, Soyoung
Issue Date
Oct-2023
Publisher
Kyushu University, Faculty of Science
Keywords
cusp form; locally harmonic Maass form; period; period polynomial
Citation
Kyushu Journal of Mathematics, v.77, no.1, pp 141 - 148
Pages
8
Indexed
SCIE
SCOPUS
Journal Title
Kyushu Journal of Mathematics
Volume
77
Number
1
Start Page
141
End Page
148
URI
https://scholarworks.gnu.ac.kr/handle/sw.gnu/69507
DOI
10.2206/kyushujm.77.141
ISSN
1340-6116
Abstract
We study the even periods of cusp forms on (formula presented) associated to indefinite binary quadratic forms. In particular, we explicitly compute the even parts of the period polynomials of them and then show that they have rational even periods. © 2023 Faculty of Mathematics, Kyushu University.
Files in This Item
There are no files associated with this item.
Appears in
Collections
사범대학 > 수학교육과 > Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Choi, So Young photo

Choi, So Young
사범대학 (수학교육과)
Read more

Altmetrics

Total Views & Downloads

BROWSE